# SDR ABXA9500069

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 577412063004
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE HYDRAULIC FLUID QUANTITY LEVEL DROPPED TO THE STANDPIPE LEVEL AFTER GEAR AND FLAP EXTENSION.  LEVEL REMAINED THERE AFTER LANDING.  FOUND THE RIGHT GEAR UNLOCK BOGIE TRIM LINE RUPTURED.  REMOVED AND REPLACED THE HYDRAULIC LINE IAW DC 8 MM CHAPTER 32.  SYSTEM LEAK AND OPS CHECKED GOOD.
